# SDR AUS20030903

- Difficulty date: July 30, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30P
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: A4267
- Condition: Damaged
- Location: Main Rotor
- Part time: 757 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) M/R BLADE UPPER SKIN TORN IN AREA LOCATED AT BLADE TIP IMMEDIATELY INBOARD OF TIP CAP. INSP FOUND SKIN HAD LIFTED IMMEDIATELY BEHIND SPAR &TORN IN SPAN WISE DIRECTION FROM TIP TO APPROX 50.8MM INBOARD OF TIP & 25.4MM AFT OF SPAR.SKIN & ADHESIVE HAD SEPARATED FROM THE CORE MATERIAL WITH EVIDENCE OF CORROSION UNDER THE ADHESIVE. BLADE R & FWDED TO REPAIR FACILITY. FURTHER INSP AT REPAIR FACILITY REVEALED OTHER AREAS OF CORROSION AND PITTING IN GRIP DOUBLERS ON LOWER SURFACE OF BLADE & ALSO IN AREA UNDER THE LATCH PLATES BONDED TO GRIP TANGS. PHOTOGRAPHS REVEALED CORROSION IN DOUBLERS STARTING IN MIDDLE OF BONDED JOINT & NOT EMANATING FROM MOISTURE INGRESS FROM EDGE OF JOINT AS WOULD NORMALLY BE EXPECTED.
